# SDR USAA2013061900011

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 50,202 hours, 21,057 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A9082
- Condition: Unserviceable
- Location: L2 Door
- Part time: 39,905 hours, 16,568 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L2 DOOR WOULD NOT ARM.  MX REPLACED THE L2 DOOR SLIDE AS REQUIRED IAW JOB CARD 26L00025010.
